Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Full term pregnant, become irritated, blue colored, severe hypotension. Died due to tachycardia and tachypnea

a 40 years old female medically free was at full term pregnancy came to hospital for delivery while on ward suddenly she become irritable and blue colored and sever hypotension , but improved in few minutes. CS was done and she was fine for 12 hours then sudden death, their was no bleeding only was tachycardia and tachypnea for 4 hours before death.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Most probably the cause may be the compensated heart failure, and may have became uncompensated in the process of delivary. The other cause may be the eclamptia, expected to be started during delevary. and after delevary there is rise in hypertension and death.
when there is agitation if B.P is examined she would have been saved. If it is cardiac failure she would have need the E.C.G.
May her soul rest in heaven. Thank you.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor